# SDR IPXA09M57244

- Difficulty date: August 4, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB7122502
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E SKIN DENTED AND CHIPPED AT CUTOUT FOR NR 1 SLAT TRACK.  SLAT MUST BE EXTENDED.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW 57-40-02 REPAIR 7 SHT 2 AND 3.
